# SDR DALA2016112509229

- Difficulty date: June 2, 2014
- Submitted: November 25, 2016
- Operation: Air carrier
- Aircraft: N354NB
- Make and model: Airbus A319-114
- Aircraft serial: 1833
- Aircraft time: 27,033 hours, 14,649 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Web
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB LOCATED ON INTERNAL AREA STRUCTURE OF MOVABLE FAIRING LEFT SIDE.  REPAIRED THE WEB IAW ERA.
